# SDR GTIA2024021637914

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N981NK
- Make and model: Airbus A320-271N
- Aircraft serial: 1433
- Aircraft time: 2,657 hours, 1,092 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH AFT FA'S REPORT SMELLING DIRTY SOCK SMELL DESCENDING THROUGH APPROXIMATELY 2000'. AFTER LANDING TURNED OFF PACK 2 AND THEY REPORTED THAT SMELL WENT AWAY-OPERATED PACKS 1 & 2 AND FOUND NO SCENT PERFORMED PACK BURNOUT PER AMM 21-00-00. NO FAULTS AT THIS TIME.
